Abstract and Applied Analysis

On Regularized Quasi-Semigroups and Evolution Equations

M. Janfada

Full-text: Open access

Abstract

We introduce the notion of regularized quasi-semigroup of bounded linear operators on Banach spaces and its infinitesimal generator, as a generalization of regularized semigroups of operators. After some examples of such quasi-semigroups, the properties of this family of operators will be studied. Also some applications of regularized quasi-semigroups in the abstract evolution equations will be considered. Next some elementary perturbation results on regularized quasi-semigroups will be discussed.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 785428, 13 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620731

Digital Object Identifier
doi:10.1155/2010/785428

Mathematical Reviews number (MathSciNet)
MR2660390

Zentralblatt MATH identifier
1206.47039

Citation

Janfada, M. On Regularized Quasi-Semigroups and Evolution Equations. Abstr. Appl. Anal. 2010 (2010), Article ID 785428, 13 pages. doi:10.1155/2010/785428. https://projecteuclid.org/euclid.aaa/1288620731


Export citation